# SDR SWAA2024042565596

- Difficulty date: March 19, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 295 Rbl28
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS 294.5; RBL 28; WL 208.1 AT PASSENGER CABIN 2024-206368<[01] TOOL USED ON STEP 3. UT EQUIPMENT P/N: 45MG; S/N: 130061901; CAL DUE DATE: 09-JUN-24;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-25.;[03] TOOL USED IN STEPS 12 AND 13: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 21-JUL-24;[04] TOOL USED: RADIOMETER PHOTOMETER. P/N: XRP-3000. S/N: 1753759. DUE DATE: 12-APR-24.;[05] REPAIRED FLOOR BEAM LOCATED ON BS 294.5 BTW RBL 15 TO RBL 35 AND LBL 14 TO LBL 32; WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 53-10-51-2R-16 ALTERNATIVE1 SEE INDIVIDUAL SIGN OFF BELOW;[06] REPAIRED FLOOR BEAM LOCATED ON BS 294.5 BTW RBL 15 TO RBL 35 AND LBL 14 TO LBL 32; WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 53-10-51-2R-16 ALTERNATIVE1 SEE INDIVIDUAL SIGN OFF BELOW. ITEM RII. JOB COMPLETED.
